# SDR USAA2014112500004

- Difficulty date: November 24, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 64,726 hours, 23,083 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: R4 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT THE 4R DOOR HANDLE MOVED APPROXIMATELY 3 TO 4 INCHES OUT OF THE CLOSED POSITION.  ADJUSTED THE DOOR LATCH FITTINGS, THE DOOR SLIDE WAS NOT DISTURBED.
